Logic, sheaves, and factorization systems

Journal of Symbolic Logic 58 (3):872-893 (1993)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,100

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Some Model Theory of Sheaves of Modules.Mike Prest, Vera Puninskaya & Alexandra Ralph - 2004 - Journal of Symbolic Logic 69 (4):1187 - 1199.
Lawvere-Tierney Sheaves in Algebraic Set Theory.S. Awodey, N. Gambino & M. A. Warren - 2009 - Journal of Symbolic Logic 74 (3):861 - 890.
Sheaves and normal submodels.Richard Mansfield - 1977 - Journal of Symbolic Logic 42 (2):241-250.
Sheaves of continuous definable functions.Anand Pillay - 1988 - Journal of Symbolic Logic 53 (4):1165-1169.
Small decidable sheaves.Andreas Blass & Andre Scedrov - 1986 - Journal of Symbolic Logic 51 (3):726-731.
Sheaves and Boolean valued model theory.George Loullis - 1979 - Journal of Symbolic Logic 44 (2):153-183.
Prime numbers and factorization in IE1 and weaker systems.Stuart T. Smith - 1992 - Journal of Symbolic Logic 57 (3):1057 - 1085.

Analytics

Added to PP
2009-01-28

Downloads
53 (#301,741)

6 months
8 (#365,731)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Topos Theory.P. T. Johnstone - 1982 - Journal of Symbolic Logic 47 (2):448-450.

Add more references